# SDR GAIA9825

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOL - AFTER DEPARTING, FLIGHT CREW IDENTIFIED THE 'NOSE GEAR DOOR LIGHT ON'  AFTER GEAR RETRACTION.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO TOL.  ADJUSTED AND TESTED NOSE GEAR DOOR LINKAGE IAW B-727 MM 32-22-01.  AIRCRAFT RETURNED TO SERVICE.  (X)
